# SDR GTIA2017011101738

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 5,267 hours, 2,371 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLATS FAULTED ON APPROACH. RESET FLAP/SLATS IAW AMM 27-51-00.  LOWERED BOTH FLAP AND SLAT ON ALL SIDE OF THE ACFT FOR VISUAL INSPECTION.  OPS CHECKED OK.  TESTED OPERATION OK.  ACFT GOOD TO CONTINUE.
